# SDR VNAA202003119993

- Difficulty date: March 11, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7939
- Aircraft time: 36,777 hours, 36,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL HAS 9 AREAS OF CORROSION BETWEEN FS428 AND FS530.  02/20/20 (AS) M/A: 1. N/A C/A: 1. REMOVED CORROSION @ R/H PRESSURE FLOOR SILL AND FLOOR ANGLE IAW REO 601R-53-41-666, REV.C DATED 2012-11-06. 2/20/20 M/A: 2. REPAIR AREAS REQUIRE NDT TO VERIFY REMAINING MATERIAL THICKNESS. 2/20/20 C/A: 2. PERFORMED UT THICKNESS TEST ON R/H PRESS FLOOR SILL ANGLE AND PANEL FS 409+128 TO FS 559 IAW CRJ200 NDTM PART 1 51-20-04. MARKED REMAINING THICKNESSES ON A/C. LOWEST IS .077" ON ANGLE AND .047"/.074" ON PANEL. 2/23/20 M/A: 3. ENGINEERING REQUIRED DUE TO SIZE AND SPACING OF BLEND AREAS. 2/20/20 C/A: 3. REPAIRED CORROSION DAMAGE IAW REO 601R-53-41-2710, REV.-- DATED 2020-02-27. 2/29/20 M/A: 4. TEMP REPAIR
